# SDR AALA201611229010

- Difficulty date: November 17, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315304
- Part serial: 1079
- Condition: Failed
- Location: Mlg
- Part time: 34,131 hours, 15,093 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 BRAKE TEMP RISING ON TAXI OUT.  FOUND NR 2 WHEEL FAILURE,  ACCOMPLISHED AN INSPECTION OF NR 2 AXLE IAW MM 05-51-15-200-001 ALL CHECKED GOOD, R & R NR 2 TIRE IAW 32-41-11, SPIN CHECKED GOOD. THE AIRCRAFT WAS GROUNDED.
